American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] J. B. Cooper. The strict topology and spaces with mixed topologies . Proc. Amer. Math. Soc. 30 (1971) 583-592. MR 0284789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mark Levin and Stephen Saxon. A note on the inheritance of properties of locally convex spaces by subspaces of countable codimension . Proc. Amer. Math. Soc. 29 (1971) 97-102. MR 0280973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen Saxon and Mark Levin. Every countable-codimensional subspace of a barrelled space is barrelled . Proc. Amer. Math. Soc. 29 (1971) 91-96. MR 0280972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Seth Warner. Metrizability of locally compact vector spaces . Proc. Amer. Math. Soc. 27 (1971) 511-513. MR 0270114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Terrence S. McDermott. Implicitly defined mappings in locally convex spaces . Trans. Amer. Math. Soc. 161 (1971) 89-99. MR 0283536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. J. Kalton. A barrelled space without a basis . Proc. Amer. Math. Soc. 26 (1970) 465-466. MR 0273353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. A. Gregory and J. H. Shapiro. Nonconvex linear topologies with the Hahn Banach extension property. . Proc. Amer. Math. Soc. 25 (1970) 902-905. MR 0264361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. H. Corson. Metrizability of compact convex sets . Trans. Amer. Math. Soc. 151 (1970) 589-596. MR 0265904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. J. Stiles. On properties of subspaces of $l\sb{p},\,0. Trans. Amer. Math. Soc. 149 (1970) 405-415. MR 0261315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William B. Johnson. Markuschevich bases and duality theory . Trans. Amer. Math. Soc. 149 (1970) 171-177. MR 0261312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Simons. Noncompact simplices . Trans. Amer. Math. Soc. 149 (1970) 155-161. MR 0259556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles Harvey and F. Reese Harvey. Open mappings and the lack of full completeness of $\mathcal{D}'(\Omega)$ . Proc. Amer. Math. Soc. 25 (1970) 786-790. MR 0265906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. J. Kascic and B. Roth. A closed subspace of $\mathcal{D}(\Omega)$ which is not an $\mathrm{LF}$-space . Proc. Amer. Math. Soc. 24 (1970) 801-802. MR 0257689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thurlow A. Cook. Weakly equicontinuous Schauder bases . Proc. Amer. Math. Soc. 23 (1969) 536-537. MR 0248496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael B. Dollinger. Nuclear topologies consistent with a duality . Proc. Amer. Math. Soc. 23 (1969) 565-568. MR 0254557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William B. Johnson and James A. Dyer. Isomorphisms generated by fundamental and total sets . Proc. Amer. Math. Soc. 22 (1969) 330-334. MR 0247406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James K. Washenberger. Fredholm operators: A counter-example . Proc. Amer. Math. Soc. 21 (1969) 739-740. MR 0246082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alan McIntosh. On the closed graph theorem . Proc. Amer. Math. Soc. 20 (1969) 397-404. MR 0234246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Asimow. Extremal structure of well-capped convex sets . Trans. Amer. Math. Soc. 138 (1969) 363-375. MR 0240586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. W. McArthur and J. R. Retherford. Some applications of an inequality in locally convex spaces . Trans. Amer. Math. Soc. 137 (1969) 115-123. MR 0239391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Douglas W. Curtis. Deficient subsets in locally convex spaces . Proc. Amer. Math. Soc. 21 (1969) 289-295. MR 0240589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Raymond Y. T. Wong. On topological equivalence of $\aleph \sb{0}$-dimensional linear spaces . Trans. Amer. Math. Soc. 137 (1969) 551-560. MR 0236656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William J. Davis. $M$-similarity and isomorphisms in $B\sb{0}$-spaces . Proc. Amer. Math. Soc. 19 (1968) 332-335. MR 0222596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ed Dubinsky and J. R. Retherford. Schauder bases and K\"othe sequence spaces . Trans. Amer. Math. Soc. 130 (1968) 265-280. MR 0232184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] V. Krishnamurthy. Conjugate locally convex spaces. II . Trans. Amer. Math. Soc. 130 (1968) 525-531. MR 0221261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Seth Warner. Locally compact vector spaces and algebras over discrete fields . Trans. Amer. Math. Soc. 130 (1968) 463-493. MR 0223853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. J. Weill. Stability of bases in complete barrelled spaces . Proc. Amer. Math. Soc. 18 (1967) 1045-1050. MR 0217553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John W. Brace and Robert M. Nielsen. A uniform boundedness theorem . Proc. Amer. Math. Soc. 18 (1967) 624-627. MR 0212532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Oscar T. Jones and J. R. Retherford. On similar bases in barrelled spaces . Proc. Amer. Math. Soc. 18 (1967) 677-680. MR 0217552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. S. Bear and Max L. Weiss. An intrinsic metric for parts . Proc. Amer. Math. Soc. 18 (1967) 812-817. MR 0215043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2